# SDR DXTA2025090804830

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,644 hours, 994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SIDE VIEW WINDOW ON CAPTAIN SIDE CRACKED DURING DESCENT AT 13,000' WITH A CABIN PSID OF 5.4. QRH 10C ACCOMPLISHED. REMOVED DAMAGED LT SIDEVIEW WINDOW.  INSTALLED NEW  WINDOW  AND APPLIED SEALANT. APPLIED POWER TO ACFT AND ALLOWED SYSTEMS TO BOOT UP. PERFORMED CABIN LEAK CHECKS, NO LEAKS WERE DETECTED AROUND THE SIDE VIEW WINDOW DURING OPERATION. PERFORMED OPERATIONAL CHECKS, ALL CHECKS ARE SATISFACTORY AT THIS TIME. NO FAULTS WERE NOTED DURING OPERATION. DISCREPANCY NO LONGER STANDS, CLOSED ACCESS POINTS AND SECURED AC. WORK PERFORMED IAW AMM 56-10-10.
